Talk

Advanced search

Mumsnet hasn't checked the qualifications of anyone posting here. If you have medical concerns, please seek medical attention; if you think your problem could be acute, do so immediately. Even qualified doctors can't diagnose over the internet, so do bear that in mind when seeking or giving advice.

Rampant thrush when pregnant HELP!

(1 Post)
MSMB Sun 14-May-17 09:16:12

Hello I have been on antibiotics and have now had 2-3 weeks of horrific thrush. I have been taking pessarys but it says I can only use them every 7 days on the packet. So I find after 3-4 days the thrush is eased but then comes back full force by day 7. Do you know if it's ok for me to use a pessary 3 days after having used one to try and get rid of this thrush!? I even had to get checked by my midwife as it's so sore and bleeding - confirmed definitely thrush just a really nasty bout of it!

Join the discussion

Registering is free, easy, and means you can join in the discussion, watch threads, get discounts, win prizes and lots more.

Register now »

Already registered? Log in with: